Posted by Dania (220.127.116.11) on January 21, 2001 at 23:39:18:
In Reply to: I meant diclofenac...not diflucan...sorry about the mix-up ;-) posted by ChuckC on January 21, 2001 at 15:48:18:
A few years ago my doctor prescribed me diclofenac sodic, but because the paint continued and it hurt my stomach, I didn't take more.
Last days I suffered the worst crissis of cluster in all my life( Thanks God, the beast is going away now) but last week because I had paint on my back I took diclofenac again and that night I only "saw" the beast once. The day after I didn't take diclofenac and the best came three times. The night after I took diclofenac again and I hadn't paint. Since this night I had taken diclof. all nights and I've felt better . Today 3 day FP!!!.
It has been casual? Diclofenac did it? I don't know.
I'm learning about cluster in spite of I have been suffering it for years, but I'd never had a long period of remision, and so long period of paint(34 days)
Please we can share diclofenac's experiences
I don't know what verapamil is, because I don't live in USA and here Verapamil must have another name. I love generic names, because I am very alone here, althougt I have met in those days another cluster heads in my city, they didn't know nothing about cluster, and now after I have read all of this site, I think I know more about cluster than my doctor
Post a Followup